Results 1 to 3 of 3
lexapro and OTC diet pills (like Trimspa)
  1. #1
    jensmom is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    1

    Default lexapro and OTC diet pills (like Trimspa)

    Hi there! I have been taking Lexapro for about 3 months now (and I think its working, I am definately less stressed about things), but my weight loss has stopped, and I've actually gained about 8 lbs. Does anyone know if that is a side effect of Lexapro? And, does anyone know if taking an Ephedra-free diet pill would effect me in a negative way? I am happy with Lexapro, but I am not interested in gaining back all of the weight I had previously lost (and worked hard to do it) in the last year. Any and all help is greatly appreciated! Thanks so much!

    Sue

  2. #2
    john_M is offline New Member
    Join Date
    Sep 2007
    Posts
    3

    Default

    ya,may be it is the side effect of diet pill .before using any weight loss pill check it out is it FDA approved or not. Ephedrine is the most effective weight loss pill, it is approved by FDA. but do not totally depend upon the any diet pill ,be regular in your exercises and consume healthy food.
    Last edited by Anonymous; 07-27-2018 at 01:20 AM.

  3. #3
    ymccormack is offline Member
    Join Date
    Jul 2007
    Posts
    139

    Default look around

    hi...I seem to remember some people complaining about weight loss as a side effect of Lexapro....search under "need to talk" I think.

    Jon_M is right. Exercise not only helps you lose weight but also releases "endorphins" which can really elevate your mood.

    Try walking!

    YO

Similar Threads

  1. Odd experience with OTC Sleeping pills...?!?!
    By holiday5000 in forum Drug Information
    Replies: 1
    Last Post: 02-25-2008, 02:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22